# SDR 2007UALA05342

- Difficulty date: December 30, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 34,542 hours, 13,159 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT ROW 10ABC, EMERGENCY EXIT LIGHT INOP.  WIRES DISTURBED BY PASSENGER BAG OR FOOT.  RESECURED WIRES, OPS CK'D GOOD.
